# SDR AALA201902139007

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 18,549 hours, 3,829 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY BI-FOLD DOOR WAS STUCK. MAINTENANCE ADJUSTED RIGHTHAND AFT DOOR LATCH PER 25-45-21 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
